# SDR REXA2022060701059

- Difficulty date: April 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670332721
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT STGR 27 BETWEEN FS 581.00 AND FS 597.00.	REMOVED, FABRICATED AND REPLACED DOUBLER IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-24-16-001-001-A01 REFERENCING DRAWING SH670-33272 FOR FABRICATION.
